# SDR 08FDEA03439

- Difficulty date: August 15, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Part number: A53810967200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICKS AND DENTS IN DIAPHRAGM, TRACK 1-2, RT REPAIR PERFORMED SMOOTH BLEND OUT OF THE NICKS, PERFORM NDT INSPECTION FOR CRACK FREE CONDITION AND LEAVE THE DENTS AS IS IAW RAS/70512735/014/2008ISS.  A, APPROVED BY  EA 6-5315-123080.
